# SDR UPS04841847

- Difficulty date: January 31, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- Aircraft time: 66,095 hours, 27,384 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Fitting
- Part number: 37739061
- Condition: Cracked
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, MAIN CABIN FLOORBEAM SUPPORT FITTING IS CRACKED AT STATION 742 RBL 23.  REMOVED AND REPLACED FITTING IAW DWG 3773906 SRM 51-1-20D, 51-3-0.
